# SDR 07FDEA03213

- Difficulty date: August 29, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: AFA38063
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LOWER CARGO DOOR CRACK ON FWD JAMB DOOR PAN.  REPAIRED AREA IAW SRM 52-00-01 FIG 7 SHT 2 VOL 1.
